# SDR SWIA2020012147845

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Washer
- Condition: Corroded
- Location: Pcu Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING OUTBOARD GROUND SPOILER PANEL CORRODED PCU ACTUATOR ATTACHMENT HARDWARE, BOLT, WASHER AND NUT.      (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED THE LEFT WING OUTBOARD GROUND SPOILER PANEL PCU ACTUATOR HARDWARE. REF CRJ200 AMM. OPERATIONAL CHECKS GOOD.
